Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The characterization of best nonlinear Tchebycheff approximations


Author: John R. Rice
Journal: Trans. Amer. Math. Soc. 96 (1960), 322-340
MSC: Primary 41.00
MathSciNet review: 0117490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0117490-3
PII: S 0002-9947(1960)0117490-3
Article copyright: © Copyright 1960 American Mathematical Society